MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. LINER STANDARD 3.5 MM OFFSET 36 MM I.D.; PROSTHESIS, HIP

ZIMMER MANUFACTURING B.V. LINER STANDARD 3.5 MM OFFSET 36 MM I.D.; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Pain (1994); Joint Dislocation (2374); Numbness (2415); Hyporesponsive to stimuli (2683)
Date of Event 08/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: part: 00877703602, lot unk, biolox⮠option, head, m, 㸠36/0, taper 12/14.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: the patient was revised.The patient began reporting numbness, pain, and lack of sensation in their foot.Two different times a closed reduction was performed.Review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient underwent a right tha revision and subsequently patient reports right leg pain, numbness, altered sensation and right foot drop.One year post-implantation and 1 1/2 years post-implantation patient seen for right hip dislocations and underwent closed reductions.Remains implanted.No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.
 
Event or Problem Description
It was reported the patient underwent a right hip revision approximately 2 years post implantation due to right leg pain, numbness, altered sensation, right foot drop and dislocations.The liner was replaced.No additional information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was confirmed due to the review of medical records.Additional medical records were provided and reviewed by a health care professional.Review of the additional records identified the following: the patient underwent a revision of the right hip for the symptoms described, and an unknown constrained liner was placed.Device history record (dhr) was reviewed and no discrepancies were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
LINER STANDARD 3.5 MM OFFSET 36 MM I.D.
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12627671
Report Number0002648920-2021-00349
Device Sequence Number5823318
Product Code LPH
UDI-Device Identifier00889024123922
UDI-Public(01)00889024123922(17)230531(10)64052188
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K002960
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model NumberN/A
Device Catalogue Number00630506036
Device Lot Number64052188
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2021
Supplement Date Received by Manufacturer12/16/2021
12/28/2021
Initial Report FDA Received Date10/13/2021
Supplement Report FDA Received Date12/29/2021
01/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/19/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight149 KG